Jump to content

Search the Community

Showing results for tags 'stability'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Introduction Hi everyone. I have been lurking here since last year but decided to start my thread as my waves are getting more frequent. I am trying to stabilize at 20mg of generic Prozac (fluoxetine) daily, and have been taking it for 6 months. I thought stabilization was finally happening in January this year but waves are now weekly. I am here to see if anyone can shed light on why my horrible waves are more frequent now. I've read “The windows and waves pattern of recovery” (http://survivingantidepressants.org/index.php?/topic/82-the-windows-and-waves-pattern-of-recovery/). Maybe I'm
  2. I am considering going off of Abilify, and potentially Klonopin. Based on everything I've read, I would do one first (Abilify) and get stable, and then try the other (Klonopin). I am considering this after much research. This forum has been helpful in this regard. I am stable on all of my medication, thankfully. But it causes me confusion about my desire to get off some of my medication. Why should I when everything is fine? After all I have a family with two relatively young children and a husband to seriously consider... Especially considering that my 12 year old is undergoing me
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy